gastroenterologist-icon
Non erosive antral gastri
I have took medication for antral gastritis after endoscopy test.doc gave me protoninhibitors for 2 months,after 2 months I visited the doc with a pain then doc gave me medication for dyspensia.but the prob is after 4 months I am feeling the same burning like sensation at that particular place only.pls help me
90 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Satyajit Godhi
GastroIntestinal Surgeon 12 yrs exp Bangalore
Please get yourself tested for H pylori. U have to take treatment for it. Only then will u be relieved from gastritis. Visit your nearest gastroenterologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.